# SDR ASAA0640706

- Difficulty date: June 18, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 46,516 hours, 26,462 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6552928168
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R IS CORRODED.  REMOVED CORRODED SECTION OF STRINGER.  FABRICATED AND INSTALLED REPLACEMENT SECTION OF STRINGER AND REPAIR PIECES IAW SRM 53-00-03 FIG 201.
